# SDR AWXA200400184

- Difficulty date: February 18, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 46,242 hours, 20,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 221
- Part time: 32,037 hours, 14,316 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK EMERGENCY LIGHT TEST AT FORWARD FLIGHT ATTENDANT PANEL FAILED DISPLAYING MESSAGE -L COMM FAULT-.  MAINTENANCE REMOVED AND REPLACED FORWARD LT EMERGENCY LIGHT BATTERY PACK AND EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
